13 Publications

Mark all

[13]
2021 | Journal Article | IST-REx-ID: 9234 | OA View | DOI | Download Published Version (ext.)
 
[12]
2021 | Journal Article | IST-REx-ID: 9315 View | DOI
 
[11]
2021 | Journal Article | IST-REx-ID: 9365
Convergence analysis of new inertial method for the split common null point problem
F.U. Ogbuisi, Y. Shehu, J.C. Yao, Optimization (2021).
View | DOI
 
[10]
2021 | Journal Article | IST-REx-ID: 9469
Reflected three-operator splitting method for monotone inclusion problem
O.S. Iyiola, C.D. Enyi, Y. Shehu, Optimization Methods and Software (2021).
View | DOI
 
[9]
2020 | Journal Article | IST-REx-ID: 8077 | OA
Projection methods with alternating inertial steps for variational inequalities: Weak and linear convergence
Y. Shehu, O.S. Iyiola, Applied Numerical Mathematics 157 (2020) 315–337.
View | Files available | DOI
 
[8]
2020 | Journal Article | IST-REx-ID: 8196 | OA
New strong convergence method for the sum of two maximal monotone operators
Y. Shehu, Q.-L. Dong, L.-L. Liu, J.-C. Yao, Optimization and Engineering (2020).
View | Files available | DOI
 
[7]
2020 | Journal Article | IST-REx-ID: 8817
An inertial subgradient extragradient algorithm extended to pseudomonotone equilibrium problems
Y. Shehu, O.S. Iyiola, D.V. Thong, N.T.C. Van, Mathematical Methods of Operations Research (2020).
View | DOI
 
[6]
2020 | Journal Article | IST-REx-ID: 7925 | OA
New inertial relaxed method for solving split feasibilities
Y. Shehu, A. Gibali, Optimization Letters (2020).
View | DOI | Download Published Version (ext.)
 
[5]
2020 | Journal Article | IST-REx-ID: 6593 | OA
An efficient projection-type method for monotone variational inequalities in Hilbert spaces
Y. Shehu, X.-H. Li, Q.-L. Dong, Numerical Algorithms 84 (2020) 365–388.
View | Files available | DOI
 
[4]
2020 | Journal Article | IST-REx-ID: 7161 | OA
Inertial projection-type methods for solving quasi-variational inequalities in real Hilbert spaces
Y. Shehu, A. Gibali, S. Sagratella, Journal of Optimization Theory and Applications 184 (2020) 877–894.
View | Files available | DOI
 
[3]
2020 | Journal Article | IST-REx-ID: 7577 | OA
Weak convergence for variational inequalities with inertial-type method
Y. Shehu, O.S. Iyiola, Applicable Analysis (n.d.) 1–25.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[2]
2019 | Journal Article | IST-REx-ID: 6596 | OA View | Files available | DOI | arXiv
 
[1]
2019 | Journal Article | IST-REx-ID: 7000 | OA
Convergence analysis of projection method for variational inequalities
Y. Shehu, O.S. Iyiola, X.-H. Li, Q.-L. Dong, Computational and Applied Mathematics 38 (2019).
View | DOI | Download Published Version (ext.) | arXiv
 

Search

Filter Publications

13 Publications

Mark all

[13]
2021 | Journal Article | IST-REx-ID: 9234 | OA View | DOI | Download Published Version (ext.)
 
[12]
2021 | Journal Article | IST-REx-ID: 9315 View | DOI
 
[11]
2021 | Journal Article | IST-REx-ID: 9365
Convergence analysis of new inertial method for the split common null point problem
F.U. Ogbuisi, Y. Shehu, J.C. Yao, Optimization (2021).
View | DOI
 
[10]
2021 | Journal Article | IST-REx-ID: 9469
Reflected three-operator splitting method for monotone inclusion problem
O.S. Iyiola, C.D. Enyi, Y. Shehu, Optimization Methods and Software (2021).
View | DOI
 
[9]
2020 | Journal Article | IST-REx-ID: 8077 | OA
Projection methods with alternating inertial steps for variational inequalities: Weak and linear convergence
Y. Shehu, O.S. Iyiola, Applied Numerical Mathematics 157 (2020) 315–337.
View | Files available | DOI
 
[8]
2020 | Journal Article | IST-REx-ID: 8196 | OA
New strong convergence method for the sum of two maximal monotone operators
Y. Shehu, Q.-L. Dong, L.-L. Liu, J.-C. Yao, Optimization and Engineering (2020).
View | Files available | DOI
 
[7]
2020 | Journal Article | IST-REx-ID: 8817
An inertial subgradient extragradient algorithm extended to pseudomonotone equilibrium problems
Y. Shehu, O.S. Iyiola, D.V. Thong, N.T.C. Van, Mathematical Methods of Operations Research (2020).
View | DOI
 
[6]
2020 | Journal Article | IST-REx-ID: 7925 | OA
New inertial relaxed method for solving split feasibilities
Y. Shehu, A. Gibali, Optimization Letters (2020).
View | DOI | Download Published Version (ext.)
 
[5]
2020 | Journal Article | IST-REx-ID: 6593 | OA
An efficient projection-type method for monotone variational inequalities in Hilbert spaces
Y. Shehu, X.-H. Li, Q.-L. Dong, Numerical Algorithms 84 (2020) 365–388.
View | Files available | DOI
 
[4]
2020 | Journal Article | IST-REx-ID: 7161 | OA
Inertial projection-type methods for solving quasi-variational inequalities in real Hilbert spaces
Y. Shehu, A. Gibali, S. Sagratella, Journal of Optimization Theory and Applications 184 (2020) 877–894.
View | Files available | DOI
 
[3]
2020 | Journal Article | IST-REx-ID: 7577 | OA
Weak convergence for variational inequalities with inertial-type method
Y. Shehu, O.S. Iyiola, Applicable Analysis (n.d.) 1–25.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[2]
2019 | Journal Article | IST-REx-ID: 6596 | OA View | Files available | DOI | arXiv
 
[1]
2019 | Journal Article | IST-REx-ID: 7000 | OA
Convergence analysis of projection method for variational inequalities
Y. Shehu, O.S. Iyiola, X.-H. Li, Q.-L. Dong, Computational and Applied Mathematics 38 (2019).
View | DOI | Download Published Version (ext.) | arXiv
 

Search

Filter Publications